# SDR CALA2018101302093

- Difficulty date: October 10, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 68,608 hours, 15,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER GALLEY FLOOR EMERGENCY LIGHTS INOP. SECURED BATTERY PACK AT PWR SUPPLY M1210. OPS NORMAL REF MM 33-51-00.
